Discrepancy skew products and affine random walks

Jon Aaronson*, Michael Bromberg, Hitoshi Nakada

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We prove bounded rational ergodicity for some discrepancy skew products whose rotation number has bad rational approximation. This is done by considering the asymptotics of associated affine random walks.

Original languageEnglish
Pages (from-to)973-1010
Number of pages38
JournalIsrael Journal of Mathematics
Volume221
Issue number2
DOIs
StatePublished - 1 Sep 2017

Fingerprint

Dive into the research topics of 'Discrepancy skew products and affine random walks'. Together they form a unique fingerprint.

Cite this